Skip to Content

I am taking 120 ml a day and I am having bad side effects is it to much?

Responses (2)

itsmetoo2 17 Dec 2009

120 ml of what medication are you talking about?

trawalla 17 Dec 2009

I"m sorry about that the anti depression named cymbalta is what I am taking and and I
having a bout of bad side effects and would like to know if 120mls a day is to much for me
also if any one else is in the same boat
Thank you and have a lovely christmas cheers trawalla

itsmetoo2 17 Dec 2009

To know what is too much for you and too much for me is probably quite different. Both of our systems are different. Now with this said, if the medication is not working or if you have doubts. Call your physician and make an appoitment just to talk to your doctor. Your doctor will at least now know that you want to take an active roll in your health decisions.

Best Wishes

barbles2413 18 Dec 2009

OOPS you forgot to tell us what it is. Happens alot just leave it in as a comment THANKS Hope someone can help you with your question Maybe even me ake care and God bless

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions